# SDR CALA2017031700609

- Difficulty date: March 16, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 51,935 hours, 21,979 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Arm
- Part number: D5598152200201
- Condition: Gouged
- Location: Stab Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER NR 4 HINGE ARM GOUGED UNDER LOCK FASTENER COLLAR AT FWD OTBD UPPER ATTACH FLANGE.   REMOVED AND REPLACED THE ARM IAW SRM 51-72-11, PG. 12.
